MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a toric intraocular lens (iol) was explanted in a secondary surgical procedure, from the left eye of a female patient.Additional information was received and it was learnt that the lens was explanted because of a refractive surprise.No incision enlargement, no vitrectomy was performed, no sutures were used and no patient post-op injury was reported.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data: additional information was received and it was learnt that the lens zct150 +20.5 diopter with serial number (b)(4), initially reported as explanted, was instead the replacement lens.The explanted lens is the zct150 +25.0 diopter with serial number (b)(4) already reported in the mdr report 9614546-2017-00002.No issues were reported for the lens (b)(4) and to date it remains implanted in the patent's' eye.Serial #: (b)(4), catalog #: zct150u250, expiration date: 6/15/2020, udi #: (b)(4).Manufacturing date: 6/15/2016.(b)(4).All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6793481
Report Number9614546-2017-00741
Device Sequence Number16294733
Product Code HQL
UDI-Device Identifier05050474552159
UDI-Public(01)05050474552159(17)200616
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/15/2020
Device Model NumberZCT150
Device Catalogue NumberZCT150U250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date08/14/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;